Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Reason for headache and stomach pain?

I have recently given blood, and it went great, but two hours later I began to have stomach pains and a headache. The next day I got a weird feeling of pain around the left side of my body from the bottom of the rib cage, up to my left shoulder, and it raps around to my back. Now I have a weak cough that won t go away and have moments when I get light headed for about 2-3 seconds. I don t know whether this is anything to worry about or if it has anything to do with giving blood.
Fri, 17 Oct 2014
Report Abuse
Neurologist 's  Response
I am sorry for the symptoms you are suffering
I read them carefully and I don't think you have reason to worry too much
Those symptoms lead to fibromyalgia or flue syndrome, not to do with giving blood
Try analgesics ( paracetamol)
In my opinion you will be fine after 2-3 days
Best regards
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I started out having acid reflux 6-8 weeks ago. After that I had what I thought was a sinus infection which is because I had some colorful mucus....

Recent questions on  Pain in my stomach

doctor1 MD

Sir, My eldest son is 8 years old now. Upto 4 - 5 years age he could not have fatty items, milk, egg, meat etc. Frequently he suffered from...

doctor1 MD

sir i have gilbert syndrome due to this i feel very tired even sometimes fatigue.i also have high level of billirubin above 2.sometime i got...

doctor1 MD

I m 38 years old and since the beginning of last year I ve had episodes of dry heaves. It s not associated with nausea but it seems to start in my...

doctor1 MD

hai i am swetha using herbalife tablets for 5 days.......now i am having headache, joint pain and stomach pain.......shall i continue this...

doctor1 MD

Hey doctor, My gp recently ordered some blood test for me for malabsorption gut issues and pain in my stomach after eating. The tests includes B12,...

doctor1 MD

My stool tested positive for H Pylori and I was given a regimen of antibiotics for one week and Esomeprazole 40mg tablet per day for three weeks. I...

doctor1 MD

I am feeling pain in upper part of stomach(just below ribs) from past few days. 5 Days ago I have ate some outside food and on same day I have...